# SDR GTIA000154

- Difficulty date: April 1, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - AISLE FLOOR TRACK LIGHTING MISSING ONE RED LENS AT ROW 14 DEF.  ASSIGNED DMI 91308-2 PER MEL 33-24 CAT C, DUE 4/11/00.  (M)
